# SDR NSVA20110115

- Difficulty date: January 30, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 34,423 hours, 38,480 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE APPROACH THE LEFT MAIN AND LEFT ESSENTIAL BUS LIGHT ILLUMINATED.  CREW FOLLOWED THE QRH.  DURING GEAR EXTENSION ONLY GOT GREEN FOR NOSE GEAR, FOLLOWED CHECKLIST TO DO MANUAL GEAR EXTENSION AND DECLARED EMERGENCY.  LANDED WITHOUT FURTHER INCIDENT BUT NEEDED TO BE TOWED TO THE GATE.  REMOVED AND REPLACED LEFT PDU OPS CHECKED GOOD.  FERRIED TO ALB FOR EXPLOSIVE BOLT CHANGE.  (NOTE SUBMITTED IN ERROR AS NSVA2011012)
